# SDR AALA20130810014

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 57,472 hours, 19,642 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: LJ38084
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA, CREW REPORTED LT HYDRAULIC FAILURE.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC LINE LOCATED ON LT ENGINE INBD SIDE OF COWL CASE DAMAGED.  REPLACED HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
